My doc prescribed me to take it 1st thing in the morning, I can't be sleepy @ work. I'm a lineman/electrician.
11 Aug 2011
"Celexa can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert.
Tell your doctor if you regularly use other medicines that make you sleepy (such as cold or allergy medicine, narcotic pain medicine, sleeping pills, muscle relaxers, and medicine for seizures or anxiety). They can add to sleepiness caused by Celexa."
I suggest you talk to your Dr., perhaps you can take Celexa at night.-
11 Aug 2011
Hi, personally i haven't found myself to be lethargic from taking celexa. Maybe for the starting period, where your body adjusts to the med, you may feel a little hazy, but after this you shouldn't really have any tiredness issues. As Maso said, talk to your doctor about taking them at night if you are worried.
11 Aug 2011
Hello Mistyr69. Actually celexa is not known to make you sleepy as a common side effect. It might in the beginning, when starting out, make you feel more tired, but then, that will leave you. I agree with maso and Delila, if it turns out to be bothersome, you could if you like, perhaps split the dose, or say, take it later on, early evening, or just before bedtime. best to you.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... like it isn't helping as much as it should, anyone have this problem also?
5 answers • 13 Sep 2009
Panic attack, anxiety & depression. Nothing seems to help. Got no one but my therapist and psychiatrist to talk about it. No one understands. ...
31 answers • 10 Jul 2010
it made me sucidal and even more depressed than I was before taking it. Is that normal?
2 answers • 19 Aug 2010
I have been suffering from panic attacks and anxiety(some depression as well)for 20 + years. I have been diagnosed with major depression,bi-polar ...
8 answers • 17 Nov 2010
I have heard alot about the Seretonin Syndrome and I know that both Celexa and Luvox are SSRI's but a psych. just put me on celexa and well i ...
4 answers • 27 Jun 2011